Affordable Access

Publisher Website

Centers of alternative rings

Authors
Journal
Journal of Algebra
0021-8693
Publisher
Elsevier
Publication Date
Volume
90
Issue
1
Identifiers
DOI: 10.1016/0021-8693(84)90211-4
Disciplines
  • Mathematics

Abstract

Abstract It is shown that I. P. Shestakov's identity, [( x, y, z) 4, r] = 0 in an alternative algebra, holds in any alternative ring. Specifically, characteristic not 2 does not have to be assumed. It follows that [( x, y, z) 4, r] is not an element in the free alternative ring whose additive order is a positive power of two.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

On free alternative rings

on Journal of Combinatorial Theor... Jan 01, 1967
More articles like this..